Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 165-170
http://dx.doi.org/10.1155/S0161171298000222

Functional evolution equations with nonconvex lower semicontinuous multivalued perturbations

Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt

Received 28 August 1996; Revised 24 February 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. G. Ibrahim, “Functional evolution equations with nonconvex lower semicontinuous multivalued perturbations,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 165-170, 1998. https://doi.org/10.1155/S0161171298000222.